# SDR 371PA0017

- Difficulty date: March 3, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 33,284 hours, 25,488 cycles
- Engine: Ge CFM563B1
- Engine time: 21,474 hours, 15,071 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Location: Center Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FLAMED OUT ON CLIMB OUT FROM PUJ.  VISUAL INSPECTED NR 1 ENGINE IN FAN & REVERSER AREA, FOUND NO DEFECT.  DRAINED MAIN WING & CENTER TANK AND FOUND WATER IN FUEL.  A/C REMAINED PARKED FOR 1.5 HOURS AND DRAINED TANK AGAIN.  PERFORMED ENGINE RUN PER MM 71-00-42, ENGINE RUN NORMAL.
